MathSciNet Relay Station
MathSciNet bibliographic data
MR353479 (50 #5962) 60J80
Yang, Y. S. Asymptotic properties of the stationary measure of a Markov branching process. J. Appl. Probability 10 (1973), 447–450.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement